Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#340247] of Jeffrey T Wong

Papers Published

  1. Taranets, RM; Wong, JT, Existence of weak solutions for particle-laden flow with surface tension, Discrete and Continuous Dynamical Systems Series A, vol. 38 no. 10 (October, 2018), pp. 4979-4996, American Institute of Mathematical Sciences (AIMS) [doi]
    (last updated on 2021/05/12)

    We prove the existence of solutions for a coupled system modeling the flow of a suspension of fluid and negatively buoyant non-colloidal particles in the thin film limit. The equations take the form of a fourth-order nonlinear degenerate parabolic equation for the film height h coupled to a second-order degenerate parabolic equation for the particle density ψ. We prove the existence of physically relevant solutions, which satisfy the uniform bounds 0≤6 ψ/h≤1 and h > 0.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320